# SDR UALA2010122104662

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 59,707 hours, 8,895 cycles
- Engine: Pwa PW4090
- System (JASC): 3800 · Water and Waste System
- Part: Waste Tank
- Condition: Missing
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

LOST WASTE TANKS, FLIGHT DIVERTED.   LOST WASTE TANKS 1 AND 2 IN FLIGHT, CYCLED LAV SYS 1 AND LAV SYS 2 CB'S PER SAMC.  NO HELP. DOWN TO 3 LAVS OF WASTE TANK 1.  NO FURTHER MAINTENANCE ACTION NEEDED PER OPBLM.  SERVICED ALL 3 LAVS AND OPERATION IS NORMAL.
